# SDR 20001103SH005

- Difficulty date: September 25, 2000
- Submitted: November 3, 2000
- Operation: General aviation
- Aircraft: N7694R
- Make and model: Beech C 23
- Aircraft serial: M1294
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt And Rt Wing
- Part time: 2,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT AND RIGHT WINGS DUE TO ACCIDENT.  EXFOLIATION CORROSION IN LOWER SPAR CAP WAS FOUND IN THE SAME AREA ON LEFT AND RIGHT WING SPARS.  CORROSION IS LOCATED JUST OUTBOARD OF SPAR SPLICE CONTINUING ON TO WING TIP OR SPAR END.  DAMAGE IS EXTREMELY VISIBLE AND SHOULD BE FOUND DURING ROUTINE INSPECTION.  WING LEADING EDGE IS FACTORY GLUED TO SPAR IN THIS LOCATION.  WING SPAR JUNK.  (X)
